# SDR GTIA020625

- Difficulty date: May 9, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT STATION 1193-1212 L28L, LOWER SURFACE OF LONGERON FLANGE IS CORRODED AT SPLICE FASTENERS.  REMOVED CORROSION.  AREA FOUND TO BE OUT OF LIMITS.  REMOVED LONGERON FROM SPLICE.  FABRICATED LONGERON SECTION STATION 1193-1212 PER SPIRIT AIRLINES EA 5310-0222.  FABRICATED LONGERON L28 SPLICE.  LOCATED AND DRILLED NEW LONGERON SPLICE STATION 1193 TO 1212.  INSTALLED SPLICE ON LONGERON 28 LEFT BETWEEN STATION 1193 TO 1212.  INSTALLED LONGERON SECTION.  (M)
